# SDR WRNA201300002

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 28520
- Aircraft time: 60,269 hours, 15,431 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, J, A

## Discrepancy

DURING CLIMB CREW ENCOUNTERED A LEVEL 3 CABIN ALT ALERT ALONG WITH NR 2 AND NR 3 BLEED FAIL AND NR 3 PNEUMATIC MANIFOLD FAIL.  FOLLOWED PROCEDURES, EMERGENCY DESCENT AND DUMPED FUEL (38000 K) FOR ACCEPTABLE LANDING WEIGHT.  AIRCRAFT RETURNED TO SCL WITH NORMAL LANDING.  NR 3 PNEUMATIC MANIFOLD FAIL.  NR 3 BLEED FAIL, LVL 2 MESSAGE.  NR 2 BLEED FAIL, LVL 2 MESSAGE.  REPAIRED DUCT LEAK (LOOSE CLAMP) IAW MD11 AMM 20-10-11.  LVL 3 CABIN ALT ALERT.  RTS TO CABIN PRESSURE CONTROLLER IAW MD11 AMM 21-31-00.  NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.
